The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (216 KB) | Metadata | Table of Contents | ZAA summary
Volume 20, Issue 2, 2001, pp. 347–357
DOI: 10.4171/ZAA/1020

Published online: 2001-06-30

Convergence Rates for a Reaction-Diffusion System

Mokhtar Kirane[1] and Nasser-edine Tatar[2]

(1) Université de la Rochelle, France
(2) King Fahd University of Petroleum and Minerals, Dhahran, Saudi Arabia

A class of reaction-diffusion systems is investigated. This class is motivated by some diffusive epidemic models, which serve to modelise the spread of Feline Immunodeficiency Virus (FIV) in the cat population, and sexually transmitted diseases. We obtain exponential convergence rates for a system with unbounded time dependent coefficients.

Keywords: Reaction-diffusion systems, asymptotic behavior, biomathematics

Kirane Mokhtar, Tatar Nasser-edine: Convergence Rates for a Reaction-Diffusion System. Z. Anal. Anwend. 20 (2001), 347-357. doi: 10.4171/ZAA/1020